|HIV finally has a face...
May 21, 2002
I, with my Doctors direction, have stopped my Cocktail after 3 years, because of Lipdystrophy. I just caould not take it anymore. I looked so gaunt and ill. People kept saying how thin I was and asking if I were ill. I got looks from people. I tried creams, makeup, everything I possibly could. I became very VERY depressed. I stopped going out to dinner with freinds and only went to work. I really withdrew from society.
I was tested HIV positive in 1995 and have been doing well. But for the first time in my life I look sick. HIV finally had a face and I'm wearing it. My doctor tried metformin, no results. She then told me of a research study on Serostim, no results (and I know for sure that I had at least 12 weeks of the real stuff). Then after I stopped the Serostim my chlosterol and triglycerides shot sky high.
So after 6 weeks of being off meds I actually feel better. I was taking Zerit, Sustiva, Videx, and Ziagen. My T-cells before were 1,700 and my viral load was 0. After six weeks I just got the results back: T-Cells 767 and Viral load 54,500. My doctor said that was to be expected and the hope is that My body will level out and fight the virus for as long as it can.
I take lots of vitamans and herbs drink lots of water. I'm very active and I do feel good but I hate the way I look! So anyway, my question is: Where do I find New fill? What about silicone injections anything Im desperate! I want to look normal again! Thanks Jessica in Atlanta
Response from Ms. Fields-Gardner
While the process is being worked on here in the U.S., you may want to converse with the people who distribute New-Fill at Biopharmex France in Luxembourg. The website is shown in the link below and you can email them for more information at info@New-fill.com.
You should also talk with your doctor about the possibility of using a different intervention that is available at this time called rosiglitazone. While the jury is still out on its use in replenishing subcutaneous fat volume, some physicians have felt that it is worth a try.
There is also some work going on to explore pharmaceutical grade silicon bead implants. The process is tedious, but it may be a permanent result. Keep an eye out for new clinical trials by using the link on clinical trials below.
Good luck on this! I hope a resolution is in place for lipoatrophy soon! New Fill Distributors-Luxembourg
Does milk cause weight problems?
New Fill in NYC
- HIV Risk Unprotected Oral Sex Without Ejaculation
- How Long Do I Wait To Get Tested After Needle Stick?
- What Is The Risk Of Getting HIV From Piercing?
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Flu Symptoms After Oral Sex Worried I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.